MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1
Catalog Number SSN100255
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when twisting in the needle, it would unseat the connector.The barrel length seems to be the issue as the covidien is shorter and does not do this.".
 
Additional Manufacturer Narrative
It was reported that when attaching the needle to the "prefilled flu vaccine syringes" on (b)(6) 2024 the "barrel bottoms out when installing the luer lock needle and causes the prefilled syringe adapter to crack and/or unseat exposing vaccine"; the customer reported that there was no patient involvement, and the patient was able to receive their vaccination with a different syringe and needle.Medline received a complaint for 1ea of hypodermic safety needle, sample/photo provided was no, and material trending via sap showed similar complaints during the last 12 months.The division has been informed and will continue to monitor trends, and the complaint was closed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50844874
Report Number1417592-2026-46789
Device Sequence Number9949361
Product Code FMF
UDI-Device Identifier30193489031984
UDI-Public30193489031984
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100255
Device Lot Number89721070001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown